# SDR ABXA20120827249

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 58,455 hours, 44,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND EMERGENCY LIGHTS PARTIALLY WORKING.  T/S EMERGENCY LIGHTS SYSTEM FOR LEFT EXIT/THRESHOLD SIGN FOUND BROKEN TERMINAL AT PIN 1, REPAIRED TERMINAL IAW WDM 33-51-14.  OPS CHECK NORMAL PER RIGHT EXIT SIGN, DOOR LIGHT (L298), EXTERIOR REAR R1 LIGHT FOUND LOOSE GND AT PIN 2, RETIGHTENED GND & PERFORMED OPS CHECK.  OPS CHECK OK IAW AMM 35-51-00, ACFT WAS GROUNDED.
